Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
282 Publications
2020 | Published | Journal Article | IST-REx-ID: 15064 |

Čech-Delaunay gradient flow and homology inference for self-maps
U. Bauer, H. Edelsbrunner, G. Jablonski, M. Mrozek, Journal of Applied and Computational Topology 4 (2020) 455–480.
[Published Version]
View
| Files available
| DOI
U. Bauer, H. Edelsbrunner, G. Jablonski, M. Mrozek, Journal of Applied and Computational Topology 4 (2020) 455–480.
2020 | Published | Book Chapter | IST-REx-ID: 74 |

Gromov's waist of non-radial Gaussian measures and radial non-Gaussian measures
A. Akopyan, R. Karasev, in:, B. Klartag, E. Milman (Eds.), Geometric Aspects of Functional Analysis, Springer Nature, 2020, pp. 1–27.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
A. Akopyan, R. Karasev, in:, B. Klartag, E. Milman (Eds.), Geometric Aspects of Functional Analysis, Springer Nature, 2020, pp. 1–27.
2020 | Published | Thesis | IST-REx-ID: 7460 |

The hole system of triangulated shapes
K. Ölsböck, The Hole System of Triangulated Shapes, Institute of Science and Technology Austria, 2020.
[Published Version]
View
| Files available
| DOI
K. Ölsböck, The Hole System of Triangulated Shapes, Institute of Science and Technology Austria, 2020.
2020 | Published | Journal Article | IST-REx-ID: 7554 |

Weighted Poisson–Delaunay mosaics
H. Edelsbrunner, A. Nikitenko, Theory of Probability and Its Applications 64 (2020) 595–614.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
H. Edelsbrunner, A. Nikitenko, Theory of Probability and Its Applications 64 (2020) 595–614.
2020 | Published | Journal Article | IST-REx-ID: 7567 |

Coxeter triangulations have good quality
A. Choudhary, S. Kachanovich, M. Wintraecken, Mathematics in Computer Science 14 (2020) 141–176.
[Published Version]
View
| Files available
| DOI
A. Choudhary, S. Kachanovich, M. Wintraecken, Mathematics in Computer Science 14 (2020) 141–176.
2020 | Published | Journal Article | IST-REx-ID: 7666 |

Tri-partitions and bases of an ordered complex
H. Edelsbrunner, K. Ölsböck, Discrete and Computational Geometry 64 (2020) 759–775.
[Published Version]
View
| Files available
| DOI
| WoS
H. Edelsbrunner, K. Ölsböck, Discrete and Computational Geometry 64 (2020) 759–775.
2020 | Published | Conference Paper | IST-REx-ID: 7952 |

The topological correctness of PL-approximations of isomanifolds
J.-D. Boissonnat, M. Wintraecken, in:, 36th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2020.
[Published Version]
View
| Files available
| DOI
J.-D. Boissonnat, M. Wintraecken, in:, 36th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2020.
2020 | Published | Journal Article | IST-REx-ID: 7962 |

Almost all string graphs are intersection graphs of plane convex sets
J. Pach, B. Reed, Y. Yuditsky, Discrete and Computational Geometry 63 (2020) 888–917.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
J. Pach, B. Reed, Y. Yuditsky, Discrete and Computational Geometry 63 (2020) 888–917.
2020 | Published | Journal Article | IST-REx-ID: 8163 |

Refutation of a claim made by Fejes Tóth on the accuracy of surface meshes
G. Vegter, M. Wintraecken, Studia Scientiarum Mathematicarum Hungarica 57 (2020) 193–199.
[Published Version]
View
| Files available
| DOI
| WoS
G. Vegter, M. Wintraecken, Studia Scientiarum Mathematicarum Hungarica 57 (2020) 193–199.
2020 | Published | Journal Article | IST-REx-ID: 8323 |

A farewell to Ricky Pollack
J. Pach, Discrete and Computational Geometry 64 (2020) 571–574.
View
| DOI
| Download None (ext.)
| WoS
J. Pach, Discrete and Computational Geometry 64 (2020) 571–574.
2020 | Published | Conference Paper | IST-REx-ID: 8135 |

Radius functions on Poisson–Delaunay mosaics and related complexes experimentally
H. Edelsbrunner, A. Nikitenko, K. Ölsböck, P. Synak, in:, Topological Data Analysis, Springer Nature, 2020, pp. 181–218.
[Submitted Version]
View
| Files available
| DOI
H. Edelsbrunner, A. Nikitenko, K. Ölsböck, P. Synak, in:, Topological Data Analysis, Springer Nature, 2020, pp. 181–218.
2019 | Published | Journal Article | IST-REx-ID: 5678 |

Poisson–Delaunay Mosaics of Order k
H. Edelsbrunner, A. Nikitenko, Discrete and Computational Geometry 62 (2019) 865–878.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
H. Edelsbrunner, A. Nikitenko, Discrete and Computational Geometry 62 (2019) 865–878.
2019 | Draft | Preprint | IST-REx-ID: 7950 |

Token swapping on trees
A. Biniaz, K. Jain, A. Lubiw, Z. Masárová, T. Miltzow, D. Mondal, A.M. Naredla, J. Tkadlec, A. Turcotte, ArXiv (n.d.).
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
A. Biniaz, K. Jain, A. Lubiw, Z. Masárová, T. Miltzow, D. Mondal, A.M. Naredla, J. Tkadlec, A. Turcotte, ArXiv (n.d.).
2019 | Published | Journal Article | IST-REx-ID: 6050 |

Two circles and only a straightedge
A. Akopyan, R. Fedorov, Proceedings of the American Mathematical Society 147 (2019) 91–102.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
A. Akopyan, R. Fedorov, Proceedings of the American Mathematical Society 147 (2019) 91–102.
2019 | Published | Journal Article | IST-REx-ID: 6515 |

Simplices modelled on spaces of constant curvature
R. Dyer, G. Vegter, M. Wintraecken, Journal of Computational Geometry 10 (2019) 223–256.
[Published Version]
View
| Files available
| DOI
R. Dyer, G. Vegter, M. Wintraecken, Journal of Computational Geometry 10 (2019) 223–256.
2019 | Published | Journal Article | IST-REx-ID: 6608 |

Holes and dependences in an ordered complex
H. Edelsbrunner, K. Ölsböck, Computer Aided Geometric Design 73 (2019) 1–15.
[Published Version]
View
| Files available
| DOI
| WoS
H. Edelsbrunner, K. Ölsböck, Computer Aided Geometric Design 73 (2019) 1–15.
2019 | Published | Conference Paper | IST-REx-ID: 6628 |

The extrinsic nature of the Hausdorff distance of optimal triangulations of manifolds
G. Vegter, M. Wintraecken, in:, The 31st Canadian Conference in Computational Geometry, 2019, pp. 275–279.
[Submitted Version]
View
| Files available
G. Vegter, M. Wintraecken, in:, The 31st Canadian Conference in Computational Geometry, 2019, pp. 275–279.
2019 | Published | Journal Article | IST-REx-ID: 6634 |

Lower and upper bounds for the waists of different spaces
A. Akopyan, A. Hubard, R. Karasev, Topological Methods in Nonlinear Analysis 53 (2019) 457–490.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
A. Akopyan, A. Hubard, R. Karasev, Topological Methods in Nonlinear Analysis 53 (2019) 457–490.
2019 | Published | Conference Paper | IST-REx-ID: 6648 |

Topological data analysis in information space
H. Edelsbrunner, Z. Virk, H. Wagner, in:, 35th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2019, p. 31:1-31:14.
[Published Version]
View
| Files available
| DOI
| arXiv
H. Edelsbrunner, Z. Virk, H. Wagner, in:, 35th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2019, p. 31:1-31:14.
2019 | Published | Journal Article | IST-REx-ID: 6671 |

The reach, metric distortion, geodesic convexity and the variation of tangent spaces
J.-D. Boissonnat, A. Lieutier, M. Wintraecken, Journal of Applied and Computational Topology 3 (2019) 29–58.
[Published Version]
View
| Files available
| DOI
J.-D. Boissonnat, A. Lieutier, M. Wintraecken, Journal of Applied and Computational Topology 3 (2019) 29–58.